American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Miklós Abért and Tamás Keleti. Shuffle the plane. Proc. Amer. Math. Soc. 130 (2002) 549-553. MR 1862136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Yong Cai Ren. Notes on $\pi$-quasi-normal subgroups in finite groups . Proc. Amer. Math. Soc. 117 (1993) 631-636. MR 1113651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Carlo M. Scoppola. Groups of prime power order as Frobenius-Wielandt complements . Trans. Amer. Math. Soc. 325 (1991) 855-874. MR 998129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Martin W. Liebeck, Cheryl E. Praeger and Jan Saxl. The maximal factorizations of the finite simple groups and their automorphism groups. Memoirs of the AMS 86 (1990) MR 1016353.
Book volume table of contents   

[5] Henry S. Leonard. On relative normal complements in finite groups. III . Proc. Amer. Math. Soc. 95 (1985) 5-6. MR 796435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pamela A. Ferguson. Quotient groups of finite groups . Proc. Amer. Math. Soc. 90 (1984) 35-39. MR 722410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Henry S. Leonard. On relative normal complements in finite groups. II . Proc. Amer. Math. Soc. 88 (1983) 212-214. MR 695243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Larry J. Morley and John D. P. Meldrum. An improvement on the upper bound of the nilpotency class of semidirect products of $p$-groups . Proc. Amer. Math. Soc. 60 (1976) 53-56. MR 0427470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Homer Bechtell. Inseparable finite solvable groups . Trans. Amer. Math. Soc. 216 (1976) 47-60. MR 0427469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. A. Manning. Groups in which a large number of operators may correspond to their inverses . Trans. Amer. Math. Soc. 7 (1906) 233-240. MR 1500746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] G. A. Miller. On the groups which are the direct products of two subgroups . Trans. Amer. Math. Soc. 1 (1900) 66-71. MR 1500525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1